Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 16, Issue 7 (Jan 2008)


Quasi-solution in inverse coefficient problems

S. Kabanikhin
  • Novosibirsk State University, 2 Pirogova street, 630090, Novosibirsk, Russia. Email:
/ M. Shishlenin
  • Sobolev Institute of Mathematics, 4 Acad. Koptyug avenue, 630090, Novosibirsk, Russia. Email:
Published Online: 2008-11-21 | DOI: https://doi.org/10.1515/JIIP.2008.043


In this paper we apply the notion of quasi-solution to nonlinear inverse coefficient problems. Instead of a compact set M we use the ball B(0, r) in which the radius r occurred to be sometimes a regularization parameter. Moreover this constant allows one to estimate the convergence rate for many well-known algorithms for solving inverse coefficient problems and to decrease crucially the number of iterations.

Key words.: quasi-solution; coefficient inverse problem; numerical methods

About the article

Received: 2008-10-05

Published Online: 2008-11-21

Published in Print: 2008-11-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.043. Export Citation

Comments (0)

Please log in or register to comment.
Log in